MathSciNet Relay Station
MathSciNet bibliographic data
MR649158 35Q20 (58D25 58E20 81E10)
Eardley, Douglas M.; Moncrief, Vincent The global existence of Yang-Mills-Higgs fields in $4$-dimensional Minkowski space. I. Local existence and smoothness properties. Comm. Math. Phys. 83 (1982), no. 2, 171–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement